# SDR DALA2023082206846

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,143 hours, 32,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 KNUCKLE KNOCKER ON 2L DOOR STICKING. CORRECTIVE ACTION: FUNCTION CHECKED PER B757 AMM 25-66. OK FOR SERVICE.
